# SDR SWAA2025103119101

- Difficulty date: September 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK BS 603 RT SIDE AT PASSENGER CABIN.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-960-805, OPS CHECKED OK.
